Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
An imbedding theorem for Musielak-Sobolev spaces [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1959-1971
Fan, XL(范先令)
  |  View/Download:96/1
 
Differential equations of divergence form in Musielak-Sobolev spaces and a sub-supersolution method [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 卷号: 386, 期号: 2, 页码: 593-604
Fan, XL(范先令)
  |  View/Download:141/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace